Couldn't find what you looking for?

TRY OUR SEARCH!

My brother, who is 24 years old, has been put on haloperidol after a whole range of mental problems. He is receiving out patient care at the moment, but the doctor are debating him being an inpatient for a while because they are not sure he will take the haloperidol on schedule. What can you tell me about haloperidol, and the side effects that are involved? When meds have had bad side effects in the past, my brother has just stopped taking them.

Loading...

I am sorry to tell you that haloperidol is among those drugs that have a lot of negative side effects, including very unpleasant ones. You know that "jerking" of muscles you often see in people in mental facilities? That is caused by drugs like haloperidol. There are also risks of facial disfigurement and patients on haloperidol often feel absolutely terrible at the beginning.
Reply

Loading...